# SDR A6WA200840552

- Difficulty date: July 25, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 12,322 hours, 11,438 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 601R9310511
- Part serial: 1840
- Condition: Failed
- Location: Te Flaps
- Part time: 14,278 hours, 12,929 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE FROM 30 TO 45 ON LANDING.  FLAPS FAILED AT 30 DEGREES.  REMOVED AND REPLACED LT BRAKE POSITION SENSOR UNIT PER AMM 27-54-01, OPS AND RIG CHECK GOOD.  (S)
